# SDR UALA2009042301185

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 45,154 hours, 12,502 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY FLOOR LIGHTING PULLED OUT OF FLOOR.  SECURED EEL LIGHTS.  TEMP REPAIR TO PROTECTIVE CLEAR STRIP WITH TAPE.  EEL LIGHT CHECKS GOOD.
